Uncertainty principles for Kac algebras

Zhengwei Liu Department of Mathematics and Department of Physics, Harvard University, Cambridge, Massachusetts 02138, USA Jinsong Wu School of Mathematical Sciences, University of Science and Technology of China, Hefei, Anhui 230026, China

Quantum Algebra Spectral Theory and Operator Algebra mathscidoc:2206.29005

Journal of Mathematical Physics, 58, 052102, 2017.5
In this paper, we introduce the notation of bi-shift of biprojections in subfactor theory to unimodular Kac algebras. We characterize the minimizers of the Hirschman-Beckner uncertainty principle and the Donoho-Stark uncertainty principle for unimodular Kac algebras with biprojections and prove Hardy’s uncertainty principle in terms of the minimizers.
No keywords uploaded!
[ Download ] [ 2022-06-26 17:33:43 uploaded by Liuzhengwei ] [ 37 downloads ] [ 0 comments ]
@inproceedings{zhengwei2017uncertainty,
  title={Uncertainty principles for Kac algebras},
  author={Zhengwei Liu, and Jinsong Wu},
  url={http://archive.ymsc.tsinghua.edu.cn/pacm_paperurl/20220626173343804699479},
  booktitle={Journal of Mathematical Physics},
  volume={58},
  pages={052102},
  year={2017},
}
Zhengwei Liu, and Jinsong Wu. Uncertainty principles for Kac algebras. 2017. Vol. 58. In Journal of Mathematical Physics. pp.052102. http://archive.ymsc.tsinghua.edu.cn/pacm_paperurl/20220626173343804699479.
Please log in for comment!
 
 
Contact us: office-iccm@tsinghua.edu.cn | Copyright Reserved